# SDR WRLA97142

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: AUB7003503
- Condition: Oversize Holes
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE PYLON TRUSS MOUNT REPLACEMENT, MAINTENANCE CONTRACTOR IDENTIFIED OVERSIZE HOLES IN FIREWALL AT LOCATION TO ATTACH FORWARD ENGINE TRUSS MOUNT ON NR 3 ENGINE PYLON.  MAINTENANCE CONTRACTOR REPAIRED OVERSIZE HOLES PER MDC MSC-9591/SFY AND REO 03753.  AIRCRAFT RETURNED TO SERVICE.  (X)
